JOURNAL BROWSE
Search
Advanced SearchSearch Tips
THE COMPETITION INDEX OF A NEARLY REDUCIBLE BOOLEAN MATRIX
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
THE COMPETITION INDEX OF A NEARLY REDUCIBLE BOOLEAN MATRIX
Cho, Han Hyuk; Kim, Hwa Kyung;
  PDF(new window)
 Abstract
Cho and Kim [4] have introduced the concept of the competition index of a digraph. Similarly, the competition index of an Boolean matrix A is the smallest positive integer q such that for some positive integer r and every nonnegative integer i, where denotes the transpose of A. In this paper, we study the upper bound of the competition index of a Boolean matrix. Using the concept of Boolean rank, we determine the upper bound of the competition index of a nearly reducible Boolean matrix.
 Keywords
competition graph;m-step competition graph;competition index;competition period;scrambling index;
 Language
English
 Cited by
 References
1.
M. Akelbek, S. Fital, and J. Shen, A bound on the scrambling index of a primitive matrix using Boolean rank, Linear Algebra Appl. 431 (2009), no. 10, 1923-1931. crossref(new window)

2.
M. Akelbek and S. Kirkland, Coefficients of ergodicity and the scrambling index, Linear Algebra Appl. 430 (2009), no. 4, 1111-1130. crossref(new window)

3.
R. A. Brualdi and H. J. Ryser, Combinatorial Matrix Theory, Cambridge University Press, 1991.

4.
H. H. Cho and H. K. Kim, Competition indices of strongly connected digraphs, Bull. Korean Math. Soc. 48 (2011), no. 3, 637-646. crossref(new window)

5.
H. H. Cho, S.-R. Kim, and Y. Nam, The m-step competition graph of a digraph, Discrete Appl. Math. 105 (2000), no. 1-3, 115-127. crossref(new window)

6.
H. K. Kim, Competition indices of tournaments, Bull. Korean Math. Soc. 45 (2008), no. 2, 385-396. crossref(new window)

7.
B. Liu and H.-J. Lai, Matrices in Combinatorics and Graph Theory, Kluwer Academic Publishers, 2000.

8.
J. Shao, The exponent set of symmetric primitive matrices, Sci. Sinica Ser. A 30 (1987), no. 4, 348-358.

9.
J. Shao and Q. Li, The indices of convergence reducible Boolean matrices, Acta Math. Sinica 33 (1991), 13-28.

10.
J. Shen, Proof of a conjecture about the exponent of primitive matrices, Linear Algebra Appl. 216 (1995), 185-203. crossref(new window)